# SDR UIEA2015040800217

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,734 hours, 16,204 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RADAR INOPERATIVE.  PERFORMED BITE CHECK IAW FIM 34-43 TR 805, NO FAULTS.  OPERATIONS CHECKED IAW AMM 34-43-00.  OPERATIONS CHECKED NORMAL.
